# SDR 96ZZZX312

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Condition: Intermittent
- Location: Rt Mlg
- Component: 593535450113
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGB/DFW - FLT 619 - AFTER TAKEOFF FROM LGB, THE RIGHT MLG UNSAFE LIGHT (RETRACT) REMAINED ON.  RE-CYCLED LANDING GEAR, AND LIGHT WENT OUT.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MLG UPLOCK SENSOR.  OPERATIONAL TEST SATISFACTORY.
